# SDR SWIA200819231

- Difficulty date: February 11, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 17,539 hours, 14,107 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3927 - AFTER TAKEOFF, RECEIVED A LEFT REVERSER UNLOCKED CAUTION MESSAGE.  INSPECTED AND CHECKED GAP AND RIG OF STOW SWITCH IAW 78-32-01.  OPS CHECK GOOD.
